Research Repository

Generalizations of Precupanu's Inequality for Orthonormal Families of Vectors in Inner Product Spaces

Dragomir, Sever S (2004) Generalizations of Precupanu's Inequality for Orthonormal Families of Vectors in Inner Product Spaces. Universita degli Studi di Parma, Rivista di Matematica, 3 (7). pp. 46-60. ISSN 0035-6298

Full text for this resource is not available from the Research Repository.

Abstract

Some generalizations of Precupanu's inequality for orthornormal families of vectors in real or complex inner product spaces and applications related to Buzano's, Richard's and Kurepa's results are given.

Item Type: Article
Uncontrolled Keywords: ResPubID7473, Precupanu's inequality, Buzano, Richard, Kurepa
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Feb 2012 23:03
Last Modified: 22 Feb 2012 23:03
URI: http://vuir.vu.edu.au/id/eprint/2557
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar